Confusion Abounds About the "Amino Acid" Shots

Discussion in 'Experimental Drugs-GcMAF, Rituximab, Ampligen, etc' started by spacee, Nov 16, 2013.

  1. spacee

    spacee Member

    Brother called on Thursday. He was told the shots would be put in the mail. The next day, he checked
    his credit card and the money had not been withdrawn. Nor did we ever get a call from Dr. Dakos
    office.

    Turns out, that though Brother and I have been off our meds, Dr. Dakos office has NO injections
    in his office and is expecting them from the UK 'soon'. And Brother and I should just stay off
    our med. Course, that was told when we called them, not them contacting us.

    This is so frustrating,

    Spacee
  2. Mikie

    Mikie Moderator

    Oh, Linda, I'm so sorry. I remember back in the beginning, Dr. Gomeringer had a problem getting the shot I was on but it eventually came in. I hope and pray your injections arrive shortly. They should have contacted you. I don't know what happens but, every now and then, they have trouble getting things from England. My thoughts and prayers are with you.

    Love, Mikie
  3. spacee

    spacee Member

    Thanks for your good thoughts, Mikie. I, too, am hoping they come this week.
    And thanks for telling me about your experience with the mail too.

    Linda
  4. Reactions which may occur because of the solution or the technique of administration include febrile response, infection at the site of injection, venous thrombosis or phlebitis extending from the site of injection, extravasation and hypervolemia.
  5. Mikie

    Mikie Moderator

    When shots are delivered by docs or nurses, there are virtually no side effects.

    Love, Mikie